Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Composition and genera of norm-type forms


Author: William C. Waterhouse
Journal: Bull. Amer. Math. Soc. 10 (1984), 298-300
MSC (1980): Primary 10C02, 10C10, 12A65
MathSciNet review: 733701
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Fröhlich, The genus field and genus group infinite number fields, Mathematika 6 (1959), 40-46. MR 113868
  • 2. A. Fröhlich, The genus field and genus group infinite number fields. II, Mathematika 6 (1959), 142-146. MR 113868
  • 3. H. Hasse, Zur Geschlechtertheorie in quadratischen Zahlkörpern, J. Math. Soc. Japan 3 (1951), 45-51. MR 43828
  • 4. M. Ishida, The genus fields of algebraic number fields, Lecture Notes in Math., vol. 555, Springer-Verlag, New York, 1976. MR 435028
  • 5. M. Kneser, Composition of binary quadratic forms, J. Number Theory 15 (1982), 406-413. MR 680541
  • 6. H. W. Leopoldt, Zur Geschlechtertheorie in abelschen Zahlkörpern, Math. Nachr. 9 (1953), 350-362. MR 56032
  • 7. W. C. Waterhouse, Introduction to affine group schemes, Graduate Texts in Math., vol. 66, Springer-Verlag, New York, 1979. MR 547117

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10C02, 10C10, 12A65

Retrieve articles in all journals with MSC (1980): 10C02, 10C10, 12A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15256-X
PII: S 0273-0979(1984)15256-X



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia